# SDR 98FDEA00190

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0271 7-5330-7-2345 P1-3, SKIN CRACKED AT LOWER HINGE AT FWD ENTRY DOOR.  ROUTED OUT CRACK.  VERIFIED BY NDT.  INSTALLED DOUBLER PER EO 7-5330-7-2345 C2.
